Doctor insights on:
Can I Stop Taking Losartan Abruptly
Only one way: To find out...But talk to your physician before stopping it. ...Read more
Slowly : Depending on how long you have been taking this medication and how high of a dose you are taking, patients should taper off of this medication slowly. Your doctor can discuss with you a schedule that will allow you to safely come off of this medication. Stopping this medication abruptly could lead to some fairly serious consequences. ...Read more
No: This is an extremely dangerous situation for a couple of reasons. Firstly your brain has become dependent upon the serotonin in the synapses. If you suddenly stop the medication you will quite possibly immediately lose the effect of the medication and your brain will have a major adjustments to make. Meanwhile when you add in the alcohol, profound suicidal ideation and depression could ensue. I have seen this happen before and it is simply not worth the risk. Please do not attempt this. Discuss this further with your psychiatrist. ...Read moreSee 1 more doctor answer
Could be a bad idea: Suddenly stopping your antidepressant medication could lead to serious problems called discontinuation syndrome and it is no pleasant at all. Talk to your prescribing doctor to review your reasons for wanting to stop and discuss alternative options or proper ways to stop. ...Read more
I take lot diffrent meds what would happen if i stop taking them janumet, (sitagliptin and metformin) atenolol, synthroid, rampril, 81 mg asprin, crestor, sertaline?
Please don't stop: Your medications cold turkey- it could make you very ill. Please discuss this with your doctor. ...Read more
Cipramil: Cipramil = citalopram, an ssri antidepressant. Although it doesn't happen with everyone, it's possible to experience discontinuation or withdrawal symptoms if you stop this medication suddenly. Typical symptoms include anxiety, irritability, dizziness, fatigue, flu-like symptoms, electric shock-like sensations, nausea, vomiting, and nightmares, etc. ...Read more
Meds: You should discuss your meds with your doctor. It is possible to take those meds together when they are indicated. ...Read more
Ask your MD.: You should discuss going off any med you are on with the doctor that is prescribing it for you. Typically the dose of Pristiq (desvenlafaxine) is 1 of the 50mg tablets. The tablet should not be broken because it is actually a controlled- release formulation. So to taper the dose and take less than 1 tab, the best thing is to take it every other day for a while, then every third day before stopping. Ask your dr! ...Read more
- Talk to a doctor live online for free
- Stopping bromocriptine
- Can i stop taking losartan?
- Can i just stop taking lisinoprol?
- Ask a doctor a question free online
- Can i stop taking gummie vitamins?
- Can i stop taking methylprednisolone on the first day?
- Can i have a glass of wine while taking losartan?
- Can i stop taking meloxicam?
- Talk to a pharmacologist online for free